# SDR CALA2019072401235

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 51,959 hours, 18,481 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO ELECTRIC OR AP STAB TRIM AFTER TAKE OFF REPLACED STAB TRIM MOTOR IAW AMM27-41-71-000-801 AND STAB INTERLOCK RELAY PER AMM 27-41-98-000-801. OPS CHKD OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1025506  SN OFF 3342 MOTOR, STAB, HO  OFF 29-2741-9-0011 3342 ON 29-2741-9-0011 5133 INSPECTED BY AMM 27-41-71-400-801 AND OPS TEST 27-41-71-700-801. SATIS.
